# SDR AALA970699

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 6924522
- Condition: Defective
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1418 - DURING APPROACH TO ORD WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR BULKHEAD SEAL DUE TO OLD SEAL TRAPPING WATER WHICH THEN FROZE AND MADE DOOR DIFFICULT TO OPEN OR CLOSE.  ACCOMP NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
